본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SOLUTION AND STABILITY OF A GENERAL POPOVICIU FUNCTIONAL EQUATION

LEE, EUN HWI  
  • 초록

    In this paper we solve a generalized Popoviciu functional equation and investigate the stability of this equation.


  • 주제어

    stability .   popoviviu functional equation.  

  • 참고문헌 (26)

    1. Hyers-Ulam-Rassias stability of a Jensen type functional Equation , Trif, T. , J. Math. Anal. Appl. / v.250,pp.579-588,
    2. Problems in Modern Mathematics , Ulam, S.M. , Proc. / v.,pp.,
    3. On the Hyers-Ulam-Rassias stability of approximately additive mappings , Jung, S.M. , J. Math. Anal. Appal. / v.204,pp.221-226,
    4. On stability of the Cauchy equation on semigroups , Gajda, Z. , Aequationes Math. / v.36,pp.76-79,
    5. On the stability of the linear functional equation , Hyers, D.H. , Proc. Natl. Acad. Sci. U.S.A. / v.27,pp.222-224,
    6. Stability of Functional Equations in Several Variables , Hyers, D.H.;Isac, G.;Rassisas, Th. M. , / v.,pp.,
    7. Approximate homomorphisms , Hyers, D.H.;Rassisas, M. , Aequ. Math. / v.44,pp.125-153,
    8. Stability of generalized gamma and beta functional equations , Jun, K.W.;Kim, G.H.;Lee, Y.W. , Aequ. Math. / v.60,pp.15-24,
    9. Hyers-Ulam-Rassias stability of functional equations , Jung, S.M. , Dynam. Systems Appl. / v.6,pp.541-566,
    10. Hyers-Ulam-Rassias stability of Jensen's equation and its application , Jung, S.M. , Proc. Amer. Math. Soc. / v.126,pp.3137-3143,
    11. On the Hyers-Ulam stability of the functional equations that have the quadratic property , Jung, S.M. , J. Math. Anal. Appl. / v.222,pp.126-137,
    12. On the Hyers-Ulam-Rassias stability of a quadratic functional equation , Jung, S.M. , J. Math. Anal. Appl. / v.232,pp.384-393,
    13. Stability of a Jensen type functional Equations with three variables , Lee, S.H. , Korean J. Comput and Appl. Math. / v.9,pp.389-399,
    14. Stability of Jensen functional equation with three variables , Lee, E.H.;Lee, Y.W.;Park, S.H. , J. Appl Math and Computing / v.10,pp.283-295,
    15. A generalization of the Hyers-Ulam-Rassias stability of Jensen's Equation , Lee, Y.H.;Jun, K.W. , J. Math. Anal. Appl. / v.238,pp.305-315,
    16. The stability of derivatins on Banach algebras , Lee, Y.W. , Bull. Institute of Math. Academia Sinica. / v.28,pp.113-116,
    17. On the stability of a quadratic Jensen type functional Equation , Lee, Y.W. , J. Math. Anal. Appl. / v.270,pp.590-601,
    18. On the Hyers-Ulam-Rassias stability of a quadratic functional equation , Lee, Y.W.;Park, S.H. , Korean J. Comput and Appl. Math. / v.9,pp.371-380,
    19. On the stability of the linear mapping in Banach spaces , Rassias, Th. M. , Proc. Amer. Math. Soc. / v.72,pp.297-300,
    20. On a problem of S. M. Ulam and the asymptotic stability of the Cauchy functional equation with applications;General Inequalities 7, MFO, Oberwolfach , Rassias, Th. M. , Basel ISNM / v.123,pp.297-309,
    21. On the stability of the quadratic functional equation and its applications , Rassias, Th. M. , Sutdia, Univ. Babes-Bolyai / v.XLIII,pp.89-124,
    22. The problem of S. M. Ulam for approximately multiplicative mappings , Rassias, Th. M. , J. Math. Anal. Appl. / v.246,pp.352-378,
    23. On the stability of functional equations and a problem of Ulam , Rassias, Th. M. , Acta Applican. Math. / v.62,pp.23-130,
    24. On the behavior of mapping that do not satisfy Hyers-Ulam stability , Rassias, Th. M.;Semrl, P. , Proc. Amer. Math. Soc. / v.114,pp.989-993,
    25. On the stability of functional equations in Banach spaces , Rassias, Th. M. , J. Math. Anal. Appl. / v.251,pp.264-284,
    26. A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings , Gavruta, D. , J. Math. Anal. Appl. / v.184,pp.431-436,

 저자의 다른 논문

  • Lee, Eun-Hwi (20)

    1. 1997 "SYSTEMS OF DERIVATIONS ON BANACH ALGEBRAS" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (2): 251~256    
    2. 1998 "HARMONIC GAUSS MAP AND HOPF FIBRATIONS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 5 (1): 55~63    
    3. 2000 "THE STABILITY OF A GENERALIZED CAUCHY FUNCTIONAL EQUATION" Honam mathematical journal = 호남수학학술지 22 (1): 37~46    
    4. 2000 "DERIVATIONS ON NONCOMMUTATIVE BANACH ALGEBRAS" Korean journal of computational & applied mathematics 7 (1): 305~317    
    5. 2002 "DERIVATIONS ON PRIME AND SEMI-PRIME RINGS" Bulletin of the Korean Mathematical Society = 대한수학회보 39 (3): 485~494    
    6. 2004 "SOLUTION AND STABILITY OF A GENERAL QUADRATIC FUNCTIONAL EQUATION IN TWO VARIABLES" Honam mathematical journal = 호남수학학술지 26 (1): 45~59    
    7. 2004 "FOR THE HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC FUNCTIONAL EQUATION" Journal of applied mathematics & computing 15 (1): 435~446    
    8. 2004 "ON THE SOLUTION AND STABILITY OF THE QUADRATIC TYPE FUNCTIONAL EQUATIONS" Communications of the Korean Mathematical Society = 대한수학회논문집 19 (3): 477~493    
    9. 2005 "ON THE STABILITY OF FUNCTIONAL EQUATIONS CONCERNED A MULTIPLICATIVE DERIVATION" Honam mathematical journal = 호남수학학술지 27 (2): 211~223    
    10. 2006 "THE STABILITY OF A DERIVATION ON A BANACH ALGEBRA" Honam mathematical journal = 호남수학학술지 28 (1): 113~124    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기